# SDR NSVA2011039

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,637 hours, 39,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT CALLED IN ON APPROACH SAYING THAT THERE WAS A HOT WIRE SMELL IN F/D.  RAN ENGINES TURNED ON ALL ELECTRICAL ITEMS FOR 15 MINS REF MM 71-00-00-05.  COULD NOT DUPLICATE, OPS CHECKED GOOD.
